| Model Number |
SUPER PLUS |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/08/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A manufacturer lot code was not provided.With no means to ascertain the manufacturer/asset line and day of production, no further investigation on documents and supporting records can be performed.
Event or Problem Description
Consumer reported upon removal the string pulled out of the tampon and she was unable to remove the pledget from her vaginal cavity.She went to the er where the er provider removed the pledget from her vaginal cavity.She did not experience any adverse health effects and did not receive any additional medical treatment.